| Catalog Number |
SRM-275 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii with pain/tenderness.The device has been explanted and replaced with a non-abbvie device.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluations: based on the product analysis performed, the assessments of the complaint codes are: ¿ breast pain: unable to observe as it is not related to the manufacturing process.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, non-penetrating nicks, openings and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9; h3; h6.